Page 4 of 7 FirstFirst 1234567 LastLast
Results 31 to 40 of 61

Thread: This withdrawl is Brutal

  1. #31
    You are showing the courage it takes to succeed. Have been there and it is hell. By knowing that your doc is ready to help if you need is a big help. It just seems to help psychologically to know you have a safety net. Pain is eaisier to endure if you have the knowledge you can turn the switch off if you have to. I admire your stick to it principle. And, if you can't take it any more, getting relief doesn't mean you've given up, just taking a break. Then back to the program. You surely didn't get to where you are in a couple of months. Perhaps the doc can help with some other meds that take the edge off. Good luck!!

  2. #32
    So relieved to know you're okay, Duge -- that last post was quite worrisome. I am incredibly proud of you for being able to kick the patches, and second what snorp has to say about getting relief when you just can't take it anymore. You've shown again and again you have the ability to do this -- please don't make yourself suffer needlessly during the process, okay?

  3. #33
    I had a horrible experience when I had to have a baclofen pump removed because the new replacement had gotten infected. It had Dilauded in it and it left me with such harsh withdrawals that I got mad at an IV pole for not helping me thinking it was a nurse. I was hallucinating all sorts of things. Fortunately, I was told about most of it and don't remember a lot of it. What I do remember though was absolutely horrible so I know exactly what you went through. Never again will I have any narcotics put in my pump.
    C-5/6, 7-9-2000
    Scottsdale, AZ

    Make the best out of today because yesterday is gone and tomorrow may never come. Nobody knows that better than those of us that have almost died from spinal cord injury.

  4. #34
    Damm I hate to say it but I'm having some symptom's again tonight. the thing in my legs are trying to kick back in, I don't understand last night was good but then tonight here we go again. Not like earlier but enough to not let me sleep it off. This morning I was sick as hell to my stomach and slept a big part of the day but has really been a big mistake for tonight anyway, guess that's part of it too. For anyone who has ever stopped a drug like this..... has deffinatly my respect!!! I'll get through, the worst is over.

  5. #35
    Been much much better today, only thing is I am noticing that my feet are hurting more. I go to my Foot Dr the 23rd so hopefully something will get ironed out then.

    I have one real problem though, see I have had that patch for going on 7 yrs now and I am not really sure of what kind of pain I am suppose to have.

  6. #36
    Quote Originally Posted by duge View Post

    I have one real problem though, see I have had that patch for going on 7 yrs now and I am not really sure of what kind of pain I am suppose to have.
    Duge, I really know what you mean by this statement and have said the same thing. I was just about to ask you if you can differentiate the withdrawal pains from the pain you are trying to manage - I assume neuropathic pain. It is so hard. You may not know what pain you are "supposed to have" for a number of weeks till you get the narc out of your system.
    Oh, for me , I have to include aerobic exercise as a big part of my pain management - I know the endorphins that I generate help. What about you?
    When I got off narcs, I was surprised that I would have no withdrawal symptoms during the day, but at night unexpectedly and occasionally they would appear ! I heard it can take a few months, especially if you have been on patches for 7 years.
    Do you have something to take for the pain you are "supposed to have"? Lyrica, neurontin, elavil, celebrex, advil, tylenol, one or 2 drinks ?
    Hopefully you do.

  7. #37
    sorry double

  8. #38
    It's back tonight with a vengeance!!! has not let up all day long with the leg part. My Dr told me to take Alieve. nothing, and taking Dr. scholls leg cramp med plus 450 mg of Lyrica . wife doesn't understand that creams are not going to help. the backs of my legs are numb you can pinch till it brings blood so........ they are burning like hell. and creams do nothing. I don'e some research today and it is NOT good, like you said Arndog, it can last for a long time, said they can put you to sleep and wash it out of you but I don't think anyone "My Dr. included" around here has any idea of this.
    http://www.rapiddrugdetox.com/detox-...on--abuse.html
    if anyone wants to read about it.

  9. #39
    heyyyyyyy...

    I'm sorry to see you are having such trouble...grrrr, pain!!!

    Try to relax just a little bit, and at least that will relieve some stress on your body...

    take care, Duge...and better days ahead!

    Teena

  10. #40
    Dam thank the stars I dont have withdrawal probs till it comes to cigs that is but oh well best of luck mate and im chasing some answers my self at the moment.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •